Neighborhoods of a certain family of new subclass with negative coeffcients

F. Ghanim, Maslina Darus

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

By making use of the familiar concept of neighborhoods of analytic and univalent functions, the authors prove coeffcient bounds and distortion inequalities, and associated inclusion relations for the (n,δ)-neighborhoods of a family of multivalent functions with negative coefficients.

Original languageEnglish
Pages (from-to)765-777
Number of pages13
JournalInternational Journal of Mathematical Analysis
Volume3
Issue number13-16
Publication statusPublished - 2009

Fingerprint

Multivalent Functions
Inclusion Relations
Univalent Functions
Analytic function
Coefficient
Family
Concepts

Keywords

  • (n,δ)-neighborhoods
  • Analytic functions
  • Convex functions
  • Distortion inequalities
  • Inclusion relations
  • Starlike functions

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Neighborhoods of a certain family of new subclass with negative coeffcients. / Ghanim, F.; Darus, Maslina.

In: International Journal of Mathematical Analysis, Vol. 3, No. 13-16, 2009, p. 765-777.

Research output: Contribution to journalArticle

@article{44f579e02b3d461c8d8aaff46e255f44,
title = "Neighborhoods of a certain family of new subclass with negative coeffcients",
abstract = "By making use of the familiar concept of neighborhoods of analytic and univalent functions, the authors prove coeffcient bounds and distortion inequalities, and associated inclusion relations for the (n,δ)-neighborhoods of a family of multivalent functions with negative coefficients.",
keywords = "(n,δ)-neighborhoods, Analytic functions, Convex functions, Distortion inequalities, Inclusion relations, Starlike functions",
author = "F. Ghanim and Maslina Darus",
year = "2009",
language = "English",
volume = "3",
pages = "765--777",
journal = "International Journal of Mathematical Analysis",
issn = "1312-8876",
publisher = "Hikari Ltd.",
number = "13-16",

}

TY - JOUR

T1 - Neighborhoods of a certain family of new subclass with negative coeffcients

AU - Ghanim, F.

AU - Darus, Maslina

PY - 2009

Y1 - 2009

N2 - By making use of the familiar concept of neighborhoods of analytic and univalent functions, the authors prove coeffcient bounds and distortion inequalities, and associated inclusion relations for the (n,δ)-neighborhoods of a family of multivalent functions with negative coefficients.

AB - By making use of the familiar concept of neighborhoods of analytic and univalent functions, the authors prove coeffcient bounds and distortion inequalities, and associated inclusion relations for the (n,δ)-neighborhoods of a family of multivalent functions with negative coefficients.

KW - (n,δ)-neighborhoods

KW - Analytic functions

KW - Convex functions

KW - Distortion inequalities

KW - Inclusion relations

KW - Starlike functions

UR - http://www.scopus.com/inward/record.url?scp=70349397264&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=70349397264&partnerID=8YFLogxK

M3 - Article

VL - 3

SP - 765

EP - 777

JO - International Journal of Mathematical Analysis

JF - International Journal of Mathematical Analysis

SN - 1312-8876

IS - 13-16

ER -